| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that the balloon rupture occurred.The 100% stenosed target lesion was located in the severely tortuous and severely calcified vessel below the knee.A 3.0mm x60mm x135cm (4f) sterling balloon catheter was advanced for dilatation.However, during initial inflation at 14 atmospheres for 5 seconds, the balloon ruptured.The device was removed without problem and a pinhole near the tip was noted on the balloon.The procedure was completed with a different device.No patient complications nor injuries reported and the patient status was good.